MAUDE Adverse Event Report: CORDIS CORPORATION LONG GEN / PRO 39 X 80 BIL 135; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION LONG GEN / PRO 39 X 80 BIL 135; CATHETER, BILIARY, DIAGNOSTIC
Model Number PG3980BPX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the stent of a palmaz genesis 39 x 80 bil 135 expanded without any assistance; therefore, the stent secured to the vessel wall in an area it was not intended.The physician had to snare the stent out of the patient and the procedure was completed.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b5, d4, g3, h1, h2, h3 and h6.The stent of a palmaz genesis 39 x 80 bil 135 expanded without any assistance; therefore, the stent secured to the vessel wall in an area it was not intended.The physician had to snare the stent out of the patient and the procedure was completed.Multiple attempts were made without success to obtain the device and additional information.The product was not returned for analysis.A product history record (phr) review of lot 82172365 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent dislodged - in patient¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics, although unknown, may have contributed to the reported event.According to the safety information in the instructions for use ¿the cordis palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system is indicated for palliation of malignant neoplasms in the biliary tree.The safety and effectiveness of the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system for use in the vascular system have not been established.Prior to stenting, the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system should be examined to verify functionality and integrity.¿ this is therefore considered off label usage.Neither the phr nor the limited information available suggests a design or manufacturing related cause for the reported event; a risk assessment has been opened to further investigate this issue.
 
Event or Problem Description
As reported, the stent of a palmaz genesis 39 x 80 bil 135 expanded without any assistance; therefore, the stent secured to the vessel wall in an area it was not intended.The physician had to snare the stent out of the patient and the procedure was completed.Multiple attempts were made without success to obtain the device and additional information.

Brand Name
LONG GEN / PRO 39 X 80 BIL 135
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key14408243
Report Number9616099-2022-05630
Device Sequence Number2558317
Product Code FGE
UDI-Device Identifier20705032040126
UDI-Public(01)20705032040126(17)220531(10)82172365
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberPG3980BPX
Device Catalogue NumberPG3980BPX
Device Lot Number82172365
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date06/08/2022
Date Device Manufactured06/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown